# SDR COMA0460046

- Difficulty date: January 9, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 9,312 hours, 8,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 9,312 hours, 8,147 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL FLANGES AT BL 36 LT AND RT AND ATTACH ANGLE AT LBL 27 AT FS 484.0, WL 70 TO WL 73 ARE CRACKED.  REMOVED THE CRACKED ANGLE AND CUT OFF THE CRACKED FLANGED, FABRICATED AND INSTALLED REPAIR ANGLES IAW WVAC EO 601R-53-4532.
